Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Conformal, mapping of half-strips of constant width

  • 20 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. E. Varshavskii, “Conformal mapping of infinite strips,” Collection of translations, Matematika,2, No. 4 (1958).

  2. 2.

    P. P. Belinskii, “The behavior of a quasiconformal mapping at an isolated singular point,” Uch. Zap. L'vovskovo Universiteta, Ser. Mekh.-Matem.,29, No. 6 (1954).

  3. 3.

    L. I. Volkovyskii, “Research on a problem of the type of a simply connected Riemann surface,” Trudy Matem. Instituta Akad. Nauk SSSR,34 (1950).

  4. 4.

    J. Lelong-Ferrand, Conformal Representation and Transformation to a Bounded Dirichlet Integral, Cahiers Scientifiques, Fascicule XXII, Paris (1965).

  5. 5.

    A. A. Gol'dberg and T. V. Strochik, “Conformal mapping of symmetric half-strips and angular regions,” Litovsk. Matem. Sh.,6, No.2 (1966).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol.21, No. 1, pp. 60–72, January–February, 1969.

In conclusion the author would like to thank A. A. Gol'dberg for his guidance and interest in the present study.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Strochik, T.V. Conformal, mapping of half-strips of constant width. Ukr Math J 21, 48–57 (1969).

Download citation


  • Constant Width